# SDR AALA202312281960

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,216 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ASSEMBLY MISSING AT FORWARD ENTRY DOOR. INSTALLED SERVICEABLE EMERGENCY EXIT SIGN LENS COVER AT L1 DOOR ENTRY. PER AMM 33-51-00.
